RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 41, Issue 1(247)  


Factorization problems and operator identities
L. A. Sakhnovich
3
Subgroups of finite Chevalley groups
A. S. Kondrat'ev
57
Reidemeister torsion in knot theory
V. G. Turaev
97
Topological classification of flows on closed two-dimensional manifolds
S. Kh. Aranson, V. Z. Grines
149
Toeplitz and Hankel matrices
K. I. Babenko
171

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Microlocal properties of the problem with a singular oblique derivative in a neighbourhood of diffractive points
T. V. Gramchev, P. R. Popivanov
179
On certain generalizations of Čech-completeness
A. V. Arkhangel'skii
181
The Halphen problem on equivalence of ordinary linear differential equations
L. M. Berkovich
183
On the concept of the Bernoulli property
V. G. Vovk
185
On the central projections of the faces of a simplex with centres of projection at its vertices
D. A. De Spiller
187
Random linear functionals on measurable fields of normed spaces
T. A. Zhdanok
189
Criteria for hyperbolic embedding of complements to hypersurfaces
M. G. Zaidenberg
191
A steepness test for analytic functions
Yu. S. Ilyashenko
193
On conics on a double 3-dimensional quadric
P. F. Kurchanov
195
A lower estimate of the global homological dimension of infinite-dimensional CCR-algebras
Z. A. Lukova
197
On the destabilizing effect of small damping on abstract non-conservative systems
A. I. Miloslavskii
199
On the distribution of values of Dirichlet characters
Z. Kh. Rakhmonov
201
On logarithms of natural numbers
V. K. Ryzhov
203
Some supplements to the Bokshtein lemma
T. N. Savitskaya
205
A generalization of Laguerre polynomials and convergence of simultaneous Padé approximants
V. N. Sorokin
207
Existence and uniqueness of a continuous solution of a system of stochastic differential equations of Itô type
I. V. Fedorenko
209
On complex limit cycles of the equation $\dfrac{dw}{dz}=\dfrac{P_n}{Q_n}$
A. A. Shcherbakov
211

Mathematical Events in the USSR
Yurii Makarovich Berezanskii (on his sixtieth birthday)
M. L. Gorbachuk, A. Yu. Ishlinskii, V. A. Marchenko, Yu. A. Mitropol'skii, L. P. Nizhnik, S. L. Sobolev
213
Meetings of the Leningrad Mathematical Society
215
Meetings of the Ural Mathematical Society
224

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
228
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019